Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Vomiting, dizziness, spotting. Possible that I had miscarriage and need D and C?

Hi doc..I m not sure if really I m pregnant that time..we re on our 5 weeks being together with my hubby & i felt changes on me.. vomiting , dizziness to name a few..a week after I had spotting..Is it possible i had a miscarriage & need to undergo D&C? I also feel pain inside me..Do i need to consult an OB & have the procedure? Please do help me..Thank you!
Asked On : Sat, 8 Sep 2012
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
hi, welcome to hcm, I am Dr.Das
First of you have to confirm that you have pregnancy.
Do an USG whole abdomen and a pregnancy kit test. It will ahiw whether you have pregnancy and miscarriage. Dicission of DC will be taken accordingly.
Answered: Sat, 8 Sep 2012
I find this answer helpful
  User's Response
Ur not confirm for pregnany n u want D &C
get an urine pregnancy done
Ultrasonography of abdomen

Yeah you should definately consult with gynaecologist
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor